# SDR QXEA2014102400857

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 19,225 hours, 20,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT FOR THE F/A TO OPEN.  LUBED THE DOOR IAW AMM 52-11-00-640-801. OPS TESTS GOOD IAW AMM 52-11-00-710-801.  RETURNED TO SERVICE.
